# SDR SWAA2022081742752

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 5,204 hours, 2,339 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT WILL NOT TEST CREW REPORTS / [01] REPLACED BATTERY PER M/M 25-64-00
